MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 3, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC FEMORAL SIZE 3, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CC FEMORAL SIZE 3, LEFT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic stem ext 14mm x 40mm (cat# 02-012-60-1440 / serial# (b)(4)).Tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4)).Lgc tibia ps rbk insrt sz 3 9mm (cat# 02-012-38-3009 / serial# (b)(4)).Threaded pin size 2.3 collared (cat# 521-78-23 / serial# (b)(4)).Threaded pin size 3.0 collared (cat# 521-78-32 / serial# (b)(4)).Logic post.Aug.Block size 3, 5mm (cat# 02-010-06-0531 / serial# (b)(4)).Lgc tibia rbktray cem sz 3f/ 2t (cat# 02-012-43-3020).Three peg patella 35mm (cat# 200-02-35).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 10 months postop the initial implant, this (b)(6) y/o female patient had a ltka revision due to infection.All implants were removed.Patient was last known to be in stable condition following the event.The device is not available for evaluation as it was disposed by hospital.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2, h3 and h6 have been updated accordingly.(h3) as reported, approximately 10 months postop the initial implant, this 56 y/o female patient had a ltka revision due to infection.All implants were removed.Patient was last known to be in stable condition following the event.The device is not available for evaluation as it was disposed by hospital.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
LOGIC CC FEMORAL SIZE 3, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12089005
Report Number1038671-2021-00318
Device Sequence Number11600070
Product Code JWH
UDI-Device Identifier10885862265661
UDI-Public10885862265661
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2021
Device Model NumberLOGIC CC FEMORAL SIZE 3, LEFT
Device Catalogue Number02-010-06-0230
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR